# SDR C2XA09IA296

- Difficulty date: November 29, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 16,351 hours, 8,733 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Nozzle
- Part number: 14553171401
- Condition: Clogged
- Location: Water Separator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION THE CREW REPORTED SMOKE IN THE COCKPIT WHEN THE PACKS ARE TURNED ON.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND SMOKE TO BE WATER VAPOR.  MAINTENANCE CLEANED THE SPRAY NOZZLE ON THE NUMBER ONE PACK WATER SEPARATOR, OPERATIONALLY TESTED WITH NO DEFECTS OR MIST/SMOKE NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
